They have me taking 25mg for a week, then take the 50mg the week after.. I just feel out of it..
Hello bittybird04. You'll be feeling as you said a bit out of it for another oh, possibly week or more. Your body is adjusting itself to the drug. Insomnia is a very common side effect so you might be on the look out for that. Others might be shakiness, headaches, nausea. all common and normal side effects. I hope that once the drug takes effect, that you find that zoloft is helpfull to you.best wishes.
YES!! I have taken this medication in the past an that was one of the very first things i noticed about Zoloft!! I WAS NOT WITH IT at all at first,but dont get impatient darlin,, this side effect will DEFINITELY GO AWAY!! This is A GREAT MEDICATION!! Hope this helped u darlin!!!
For me personally, Zoloft was the first antidepressant that I ever tried. It made me feel very very loopy, and it was something that didn't go away at all, thus making me move onto different meds until I found the one that worked the best for my particular system. Everyone reacts differently to these sorts of meds, and in many ways it isn't any different than having a pile of keys trying to find the correct one that fits the lock. Every antidepressant that I have ever tried has always made me feel loopy for the first few days, but if it goes beyond that, it is usually a tale tell sign that it isn't right for you, even if it helps with the anxiety and or depression (most commonly used for, but really I don't know your need for the med). Every person is so different, that the current regulations for these meds to be approved are almost unrealistic as they must be proven to treat the majority of participants.
The fact still remains that your best bet is to be patient, see if the side effects go away, and if not, don't settle!! Move on to another. If the issue causing problems is resolved, but there are side effects that are not acceptable, then you know that SSRI type drugs are correct for you. If it makes you too tiered and doesn't work all that well, then you can give the SNRI class a try, and of course there are always the forgotten TCA's, a class that could be potentially helpful. I personally went through about five different meds before finding one that worked. After a couple years that one lost its effect for me, and we moved onto another very similar med that worked just as well. Good luck, and hope that this is of some help.
Hi there,I just am about to finish tapering off zoloft.this is in no way meant to discourage you,just please if you start feeling more depressed or acting irraticly or you suspect something isn't rite call and ask your dr.please.
Good luck to you zoloft is helping a lot of folks,peace.
Hello bittybird04 ! I have been on Zoloft for years now. These side effects should go away in a week or so. If not, please let your doctor know. Insomnia is a common side effect in Zoloft. I have had it for years but I will not switch meds because Zoloft controls my symptoms so that I can lead a normal life. I hope it works for you also. Do not give up if it does not help you. There are so many new antidepressants now. Let me know how you are doing! Sweetie Pie
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Dec 2016 • 14 answers
Updated 6 Dec 2011 • 3 answers
Updated 19 Jun 2012 • 6 answers
Updated 18 Apr 2014 • 1 answer
Updated 30 Oct 2015 • 2 answers